What are the symptoms of overdosing with vitamin d?

High calcium. Excess vtiamin d can result in a high blood calcium level and, as a result, excess calcium in the urine. The latter can cause kidney stones. The high blood calcium can cause fatigue and general symptoms of lethargy.

Related Questions

What are symptoms of a vitamin d overdose?

Rare- many symptoms. Vitamin d toxicity is quite rare- in known cases people took 40, 000 units or more a day for a long time. One would need to take millions of units to overdose. Symptoms include nausea, vomiting, poor appetite, constipation, weakness, weight loss, tingling sensations in the mouth, confusion & heart arrhythmias. See http://www. Vitamindcouncil. Org/about-vitamin-d/what-is-vitamin-d/vitamin-d-toxicity/.

I have been taking vitamin c and vitamin d for a year. Have I overdosed myself. If so how do I know. Are there any symptoms?

Symptoms? Yes, but. Typically very delayed & not clearly related to the vitamins. Study: https://www. Healthtap. Com/#user_questions/6728699. Larger concern: vitamin D &? ed conversion to active form called D3 resulting in? Ed absorption of calcium &? ed incidence of kidney calcium oxalate stones. Yet, in my experience, most OTC vitamin D contain little active D, concentrations remain low, no clear evidence? Stones.

I was wondering I have been taking vitamin c and vitamin d for a year. Have I overdosed myself. If so how do I know. Are there any symptoms? Also I have heard to take calcium supplements with vitamin d. What if I don't is it serious? But I take vitamin c a

Vit c, vit d. You don't say how much you have taken. Vitamin C is hard to overdose on, especially if you are sick or stressed. Side effects would include heartburn, reflux and diarrhea. Vit D however, is fat soluble and therefor, more prone to overdose. I have pts take 2-5000 IUs daily. Overdose Symptoms include increased calcium, kidney problems, weakness, nausea and vomiting.